Anonymous
Anonymous asked in Science & MathematicsMedicine · 1 decade ago

I quit taking valium, cold turkey, about 6 months ago. Itwas/is horrible - the withdrawals...?

Thing is, I still don't feel right, my thinking is very scattered, my emotions blunted. Is this permanent? I had been on the drug for 5 yrs. Will I ever get back to my ol self (whoever that may be.....)?

5 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Interesting question. I have been on xanax for 20 years, guess I'm not looking to good either.

    I know of no studies that have been done on long term effects of such drugs, I would gander you still have emotional problems that the Valium did a good job of masking. I have never heard of such complaints from ex valium users. Check webmd.com and see what they say.

    • Commenter avatarLogin to reply the answers
  • Chic
    Lv 6
    1 decade ago

    You probably should not have stopped cold turkey. Rather you should have gradually reduced the amount you take. I'm sure you will get back to normal again. (whatever that was)

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    What you need to do now is feed your cells with knowledge of nature and animals...and how things work, factor in some time and you'll be good as new.

    Source(s): Big brother.
    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 decade ago

    it takes time, but you'll get back to normal. i've been there.

    6 months is not that long.

    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    i"m not a doctor,but maybe what you need is to get on a anti-depressant.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.